# SDR SWAA011729

- Difficulty date: June 14, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 33,430 hours, 31,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER 8L HAS SEVERAL CRACKS AT BS 500D TO BS 524.                                   REPAIRED STR PER SRM.
